# SDR MASA2015030312936

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,090 hours, 41,188 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  DOOR OPENED NORMALLY, NO DEFECTS NOTED.
